RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 692–708 (Mi semr1088)  

Reviews

Unique determination of conformal type for domains

A. P. Kopylovab

a Sobolev Institute of Mathematics, 4, Koptyuga ave., Novosibirsk, 630090, Russia
b Novosibirsk State University, 1, Pirogova str., Novosibirsk, 630090, Russia

Abstract: This paper is the first part of a cycle of three articles, which is a survey devoted to the discussion of problems of the unique determination of conformal type for domains in Euclidean spaces. The main goal of the survey is to present a new apparently, very interesting and yet very difficult trend in the classical geometric topic of the unique determination of convex surfaces by their intrinsic metrics. This (the first) article of the cycle relies upon the author's talk “Unique Determination of Polyhedral Domains and $p$-Moduli  of Path Families” given at the International Conference “Metric Geometry of Surfaces and Polyhedra” (Moscow, August 2010) dedicated to the 100th anniversary of Prof. N. V. Efimov, and the article itself is an extended version of this talk.   Note that the author developed problems of the unique determination of conformal type for domains in Euclidean spaces in earlier papers. In the present article, we expose new results on the problem of the unique determination of conformal type for domains in $\mathbb R^n$. In particular, we show that a (generally speaking) nonconvex bounded polyhedral domain in $\mathbb R^n$ ($n \ge 4$) whose boundary is an $(n-1)$-dimensional connected manifold of class $C^0$ without boundary and is representable as a finite union of pairwise nonoverlapping $(n-1)$-dimensional cells is uniquely determined by the relative conformal moduli of its boundary condensers.
Results on the unique determination (of polyhedral domains) of isometric type are also obtained. In contrast to the classical case, these results present a new approach in which the notion of the $p$-modulus of path families is used.

Keywords: p-modulus of path families, boundary condenser, quasiconformal and conformal mappings, isometric mapping, unique determination.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00875_a
The author was partially supported by the Russian Foundation for Basic Research (Grant 17-01-00875-a (2017-2019)).


DOI: https://doi.org/10.33048/semi.2019.16.045

Full text: PDF file (217 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 514.772.35
MSC: 53C24,30C65
Received January 15, 2019, published May 21, 2019
Language:

Citation: A. P. Kopylov, “Unique determination of conformal type for domains”, Sib. Èlektron. Mat. Izv., 16 (2019), 692–708

Citation in format AMSBIB
\Bibitem{Kop19}
\by A.~P.~Kopylov
\paper Unique determination of~conformal type for~domains
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 692--708
\mathnet{http://mi.mathnet.ru/semr1088}
\crossref{https://doi.org/10.33048/semi.2019.16.045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000468348000001}


Linking options:
  • http://mi.mathnet.ru/eng/semr1088
  • http://mi.mathnet.ru/eng/semr/v16/p692

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:9
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019